# SDR DALA2025030401669

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3750, R/H HORIZONTAL STABILIZER HAS CRACK ON LWR SKIN AT STAB STA 75 APPROX. 10 IN FROM T/E. CORRECTIVE ACTION: REPAIRED PER REF. 55-10-01-2R-12. (LP 0836126)
